# SDR PCAA9600290

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENSION, LANDING GEAR INOP LIGHT ILLUMINATED.  PERFORMED ALTERNATE GEAR EXTENSION, GEAR CAME DOWN NORMALLY.  LANDED WITHOUT INCIDENT.  TROUBLESHOT AND FOUND THE LANDING GEAR SELECTOR VALVE TO BE INOPERATIVE IN THE DOWN POSITION.  REMOVED AND REPLACED VALVE.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
